| Model Number |
2088TC/46 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pocket pain and the right atrial (ra) lead was dysfunction.The pacemaker was repositioned; the ra lead was explanted and replaced.There were no patient consequences.
Additional Manufacturer Narrative
Further information was requested but not received.